1. Get our daily digest email where we email the latest new topics from our Strictly Health forum to keep up with the latest developments! Click here to subscribe.

Lysine reaction

Discussion in 'Your Living Room' started by InstantMiso, Oct 13, 2021.

  1. InstantMiso

    InstantMiso New Member

    2
    1
    3
    Oct 13, 2021
    Hello everybody, I have been suffering from strong vertigo for 2 months now. It is pretty much continuous nausea and dizziness, with random actual vertigo spells several times a day that make me vomit. It can be up to 15 times a day while being mostly bedridden. I have a rife machine and started using it for all herpes virus (EBV/CMV/HSV/HHV6/HHV7) with some success. It really helped the worse of it calm down within a couple weeks, and I was mostly left with some dizziness and a light, constant nausea.

    Now my question is, I started Lysine yesterday as I really wanted to hammer the infections down. I started 3500mg/day, ans within a couple hours my dizziness increased drastically and the vertigo spells are back. I saw some people mentioning herx/die off for some anti-virals, but not specifically for Lysine. Is this usual with Lysine? Did you guys power through? This is the only thing I introduced and I am really confused. Any input /experience would be greatly appreciated.
    Thank you for your time!
     
  2. Kevinb003

    Kevinb003 Active Member

    151
    45
    28
    May 15, 2014
    Dallas area
    WTH is a rife machine? Yes it’s common for symptoms to get worse before they get better when you introduce AVs. That’s a good sign! Best of luck!
     
    • Like Like x 1
  3. IvanNew

    IvanNew Active Member

    103
    31
    28
    Jan 18, 2021
    Rife machine is placebo. And yes, is normal get worse before you start feel better with lysine or AV.
     
    • Like Like x 1
    • Agree Agree x 1
  4. InstantMiso

    InstantMiso New Member

    2
    1
    3
    Oct 13, 2021
    Alright thank you! I expected Lysine to be a bit more gentle.
    Rife if frequency therapy. :)
     
    • Like Like x 1
  5. jose suarez

    jose suarez Member

    58
    2
    8
    Nov 2, 2020
    with JOH regimen, it incluede lysine, and the first week or firsts days you feels like that, but after that you will feel super better, the tinnitus goes down, the tone is less . I'M been using it for a year. i was using 8000 mg per day, but i stopped and use only 3000 mg a day, monolarium helps a lot too, combine with the vinpocentine,vit e with tocopherols,msn,ginko,vit c, refers to JOH regimen for all the suplements. it works
     

Share This Page